MathSciNet Relay Station
MathSciNet bibliographic data
MR1491857 11J61 (11J71 14G05)
Choi, Kwok-Kwong On the distribution of points in projective space of bounded height. Trans. Amer. Math. Soc. 352 (2000), no. 3, 1071–1111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement